# SDR ASAA2013101196161

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 13,431 hours, 4,106 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ATTEMPTED TO USE SATCOM. THERE WAS NO SAT PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED. CYCLED POWER & SAT PROMPT IS ON BOTH MCDU MENU, PAGE REF FIM 23-15-00-23-801.
